# SDR SIMA20210806001

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,131 hours, 43,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING LATERAL PANEL EMERGENCY LIGHT INOP.-C/A-RAR RH OVERWING LATERAL PANEL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPC GOOD.
